Iterated Means of Convex Bodies.
Monatshefte für Mathematik, Tome 113 (1992) no. 4, pp. 189-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1992__113_4_178560,
author = {R.J. Gregorac},
title = {Iterated {Means} of {Convex} {Bodies.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {189--198},
year = {1992},
volume = {113},
number = {4},
zbl = {0765.52007},
url = {http://geodesic.mathdoc.fr/item/MOMA_1992__113_4_178560/}
}
R.J. Gregorac. Iterated Means of Convex Bodies.. Monatshefte für Mathematik, Tome 113 (1992) no. 4, pp. 189-198. http://geodesic.mathdoc.fr/item/MOMA_1992__113_4_178560/